Gaussian isoperimetric inequalities and transportation.

Blower, Gordon (2003) Gaussian isoperimetric inequalities and transportation. Positivity, 7 (3). pp. 203-224. ISSN 1385-1292

Full text not available from this repository.

Abstract

Any probability measure on d which satisfies the Gaussian or exponential isoperimetric inequality fulfils a transportation inequality for a suitable cost function. Suppose that W (x) dx satisfies the Gaussian isoperimetric inequality: then a probability density function f with respect to W (x) dx has finite entropy, provided that t . This strengthens the quadratic logarithmic Sobolev inequality of Gross (Amr. J. Math 97 (1975) 1061). Let (dx) = e –(x) dx be a probability measure on d, where is uniformly convex. Talagrand's technique extends to monotone rearrangements in several dimensions (Talagrand, Geometric Funct. Anal. 6 (1996) 587), yielding a direct proof that satisfies a quadratic transportation inequality. The class of probability measures that satisfy a quadratic transportation inequality is stable under multiplication by logarithmically bounded Lipschitz densities.

Item Type:
Journal Article
Journal or Publication Title:
Positivity
Additional Information:
RAE_import_type : Journal article RAE_uoa_type : Pure Mathematics
Uncontrolled Keywords:
/dk/atira/pure/researchoutput/libraryofcongress/qa
Subjects:
ID Code:
2369
Deposited By:
Deposited On:
01 Apr 2008 14:26
Refereed?:
Yes
Published?:
Published
Last Modified:
22 Jan 2020 05:53